Depas Somnolence Side Effect Reports
The following Depas Somnolence side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Somnolence, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
This Somnolence side effect was reported by a physician from JAPAN. A patient (weight:NA) experienced the following symptoms/conditions: pain. The patient was prescribed Depas (dosage: NA), which was started on Nov 30, 2011. Concurrently used drugs:
This Somnolence Depas side effect was reported by a physician from JAPAN on May 16, 2012. A male , weighting 165.3 lb, was diagnosed with
|Genital Neoplasm Malignant Female, Hallucination, Somnolence, Restlessness, Adjustment Disorder, Off Label Use|
This is a Depas side effect report of a 66-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: adjustment disorder, who was treated with Depas (dosage:Unk, start time: NS), combined with:
|Somnolence, Constipation, Fall, Dizziness, Feeling Abnormal, Compression Fracture, Nasopharyngitis|
A patient (weight: NA) from JAPAN with the following symptoms: spinal osteoarthritis,radiculitis started Depas treatment (dosage: 0.5 Mg 1 Per 1 Day) on Oct 24, 2011. Soon after starting Depas treatment, the consumer experienced several side effects, including:
|Somnolence, Feeding Disorder Neonatal|
A patient from JAPAN was prescribed and started Depas on Mar 30, 2012. Patient felt the following Depas side effects: somnolence, feeding disorder neonatal Additional patient health information: male , weighting 7.45 lb, The consumer reported the following symptoms: . Depas dosage: NA. Concurrently used drugs:
|Somnolence, Feeding Disorder|
This report suggests a potential Depas Somnolence side effect(s) that can have serious consequences. A patient from JAPAN (weight:NA) was diagnosed with the following health condition(s): foetal exposure during pregnancy and used Depas (dosage: NA) starting Jan 01, 2011. Soon after starting Depas the patient began experiencing various side effects, including:
|Compression Fracture, Somnolence, Fall|
An adverse event was reported by a physician on Nov 11, 2011 by a male taking Depas (dosage: 0.5 Mg 1 Per 1 Day) . Location: JAPAN , 74 years of age, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Depas side effects: compression fracture, somnolence, fall. Additional medications/treatments:
Associated medications used:
|Rash, Altered State Of Consciousness, Somnolence, Dizziness, Skin Exfoliation|
This Somnolence problem was reported by a pharmacist from JAPAN. A 89-year-old patient (weight: NA) was diagnosed with the following medical condition(s): neurosis.On Apr 21, 2010 a consumer started treatment with Depas (dosage: 0.5 Mg, 3x/day). The following drugs/medications were being taken at the same time:
|Blood Creatine Phosphokinase Increased, Poor Sucking Reflex, Rhabdomyolysis, Somnolence|
This is a Depas side effect report of a patient (weight: NA) from . The patient developed the following symptoms/conditions: NA and was treated with Depas (dosage: NA) starting NS. Concurrently used drugs:
Depas Somnolence Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Depas Somnolence Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)